# SDR BB08009

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N905AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23567
- System (JASC): 3140 · Central Computers
- Part: Computer
- Part number: 8221033100
- Condition: Malfunctioned
- Location: Eicas
- Part time: 70,247 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

HNL FLT 125 HNL-PHX  LEFT EICAS PROBLEM, FLIGHT CREW DECISION TO RETURN-TO-FIELD.  MAINTENANCE REPLACED LEFT EICAS COMPUTER & LOADED SOFTWARE.
